# SDR DL72L981864

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501DA
- Make and model: Boeing 727232
- Aircraft serial: 21303
- System (JASC): 3234 · Landing Gear Selector
- Part: Module
- Condition: Inoperative
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LDG GEAR WOULD NOT RETRACT AFTER TAKEOFF.  HANDLE WOULD NOT GO PAST OFF POSITION.  RESET LEVER LATCH CB AND CENTERED STEERING.  SAME RESULT.  FOUND LANDING GEAR ELECTRICAL MODULE LEVER LATCH FUNCTION INOP.  REPLACED MODULE.  RAN TEST/ADJ PER MM 32-09-121 PG 501. .
